×

zbMATH — the first resource for mathematics

Found 16 Documents (Results 1–16)

100
MathJax
Favini, Angelo (ed.) et al., New prospects in direct, inverse and control problems for evolution equations. Selected papers based on the presentations at the international conference “Differential equations, inverse problems and control theory, Cortona, Italy, June 16–21, 2013. Cham: Springer (ISBN 978-3-319-11405-7/hbk; 978-3-319-11406-4/ebook). Springer INdAM Series 10, 121-139 (2014).
MSC:  35R30
PDF BibTeX XML Cite
Full Text: DOI
Sengupta, Ambar N. (ed.) et al., Infinite dimensional stochastic analysis. In honor of Hui-Hsiung Kuo. Several papers based on the presentation at a special session of the American Mathematical Society annual meeting, New Orleans, LA, USA, January 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-954-0/hbk). QP-PQ: Quantum Probability and White Noise Analysis 22, 226-235 (2008).
MSC:  91B28
PDF BibTeX XML Cite